# SDR FDEA2020051320928

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 83,253 hours, 20,249 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Pulled
- Location: Tat Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T.O KIND RCVD LEVEL 1 ALERT "TAT PROB  HEAT" FOLLWED QRH PROCEDURES AND DISCOVERED THE  ASSOCIATED CIRCUIT BREAKER "POPPED".   FOUND RED WIRE B608-3-20 PULLED OUT OF CONTACT #3  ON CONNECTOR P1-1032. REPLACED CONNECTOR SOCKET PER  SMP. TAT PROBE HEAT TESTS GOOD PER AMM 30-30-00-5.
